ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Some remarks on quasi-Chebyshev subspaces

Narayana, Darapaneni and RAO, TSSRK (2006) Some remarks on quasi-Chebyshev subspaces. In: Journal of mathematical analysis and applications, 321 . pp. 193-197.

[img] PDF
recored19.pdf
Restricted to Registered users only

Download (85Kb) | Request a copy

Abstract

We give simple proofs of some results of Mohebi [H. Mohebi, On quasi-Chebyshev subspaces of Banach spaces, J. Approx. Theory 107 (2000) 87–95] on quasi-Chebyshev subspaces.

Item Type: Journal Article
Additional Information: copyright belongs to Elsevier Ltd.
Keywords: Quasi Chebyshev subspace;Reflexive subspace
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 07 Nov 2007
Last Modified: 19 Sep 2010 04:41
URI: http://eprints.iisc.ernet.in/id/eprint/12440

Actions (login required)

View Item View Item